| Model Number |
B1PC (+ 21 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Event occurred in usa.Damaged haptic after implantation.Imdrf code: a0414, material split cut or torn.Lead haptic did not tuck properly came out straight.Product replaced with another lens immediately during surgery.Patient health not impacted.Iol was explanted on (b)(6) 2023.
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred in the usa.Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for an event that occurred inside the usa.The report includes corrected and additional information not available/included in the initial report.With the corrected/additional information in this report, this event is considered a non-serious incident and is not reportable to the fda.Corrected information: h3 - corrected to yes b5 - event/problem corrected to remove explantation date."damaged haptic after implantation" corrected to "tucking failure - failing".D6b - explantation date corrected to blank additional information: g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for additional information h6 - added codes for manufacturer's investigation: type; findings; and conclusion.B5 - event/problem updated to state the iol was never implanted into patient and explantation of iol did not occur.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: 6cm80cc5; model: b1pc).The dye test result showed the injector tip was incompletely coated.The lens release test result showed that the re-installed new iol could be released out of the returned cartridge/tip without any problems.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.No capa is required as part of the product evaluation.
Event or Problem Description
Event occurred in usa tucking failure-trailing imdrf code: a0414 - material split cut or torn lead haptic did not tuck properly came out straight.Product replaced with another lens immediately during surgery.Patient health not impacted iol was never implanted into patient.Explantation of iol did not occur.